- Jul 15, 2020
I have not heard of that medication. I looked it up and the side effects seem to be the usual, common ones and nothing as serious as your doctor suggested. It seems this medication was discontinued here in 2006. I really hope it helps you. You have not been very well recently so maybe you have a bug and it is not the medication causing things.I am thinking that my doctor made me too scared only because of new antidepressant that I take in evening. It is actually really low dose of 25 mg of maprotiline(I have just read that doses are up to 150mg, or even 225mg probably in hospital). She told me to do ECG, laboratory tests, that I may have suicidal moments on that med(actually that for people who are unstable that med may make them even more unstable and that we may need to increase antipsychotic or mood stabilizator).
Now I feel so scared about that minimal dose of maprotiline and I started to connect every problem possible with it.I am just expecting to be unstable, to have suicidal moments, to have serious side effects and I blame doctor for making me so scared that I am reacting psychologically and psychosomatically(high anxiety, pain in stomach, feeling of pressure, being scared of next thing happenning).
My question is: Why the hell are some doctors here more easily prescribing high doses of antipsychotics than antidepressants, even though antipsychotics have much more serious side effects? Is it like that in your countires?
Btw I have major depression, not psychosis. Despite that I was taking 20mg olanzapine(maximal dosage)! for months! And it did NOTHING good for me, only it made me gain 60 pounds in a first month of using it. I am seriously mad.
|Thread starter||Similar threads||Forum||Replies||Date|
|B||Feeling down.||Mental Health Experiences||2|
|K||Feeling watched||Mental Health Experiences||11|
|N||Feeling hopeful x||Mental Health Experiences||1|
|Feeling not well and lonely||Mental Health Experiences||3|
|M||When feeling far removed from a conversation||Mental Health Experiences||6|